# SDR WRLA20091116315

- Difficulty date: November 16, 2009
- Submitted: November 26, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN Y=1226~1228 X=57~61 EXFOLIATION AROUND FASTENERS HEAD CTR WING TANK UPPER SURFACE TOTAL:  3 AREAS.  REPAIRED THE CORROSION AREA IAW EGAT EI W2009A57B-1378 REV 00.
